MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407652
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post-operatively, the right atrial (ra) lead became dislodged and was confirmed by x-ray to be in the right ventricle.No capture was exhibited in the atrium.The ra lead was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned, analyzed, and no anomalies were found.The proximal conductor of the lead became extrinsically distorted due to pulling/stretching/overstress.The distal low voltage electrode of the lead was covered in body tissue/fibrotic growth.The outer insulation of the lead was extrinsically breached due to a cut.Visual analysis of the lead indicated damage at implant.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key7499627
Report Number3008973940-2018-01101
Device Sequence Number13882708
Product Code DTB
UDI-Device Identifier00763000014643
UDI-Public00763000014643
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/02/2019
Device Model Number407652
Device Catalogue Number407652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2018
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1DR01 IPG, 383069 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight129